Non-Uniqueness and Uniqueness in the Cauchy Problem at Simple Characteristic Points.
Mathematische Annalen, Tome 203 (1973), pp. 231-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__203_162444,
author = {Jan Persson},
title = {Non-Uniqueness and {Uniqueness} in the {Cauchy} {Problem} at {Simple} {Characteristic} {Points.}},
journal = {Mathematische Annalen},
pages = {231--238},
year = {1973},
volume = {203},
zbl = {0243.35082},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__203_162444/}
}
Jan Persson. Non-Uniqueness and Uniqueness in the Cauchy Problem at Simple Characteristic Points.. Mathematische Annalen, Tome 203 (1973), pp. 231-238. http://geodesic.mathdoc.fr/item/MAN_1973__203_162444/